Showing the single result

Show sidebar

Napa Rapid, 1 Strip [Paracetamol 500 mg.]

৳ 9
Description:

Napa® Rapid caplet is an advanced formulation of Paracetamol that contains Actizorb® technology. It dissolves up to five times faster than standard Paracetamol tablets. Napa® Rapid caplet is a fast acting and safe analgesic with marked antipyretic property. It is specially suitable for patients who, for any reason, can not tolerate aspirin or other analgesics.

  Indications: All conditions requiring relief from pain and fever such as neuritis, neuralgia, headache, earache, toothache, pain due to rheumatic disorder, cold, influenza, dysmenorrhoea, migraine, backache, pain due to arthritis etc.   Dosage and Administration: Adults and children (aged 12 years and over): Take 1 to 2 caplets every four to six hours as needed. Do not take more than 8 caplets in 24 hours. Children (7 to 11 years): Take ½-1 caplet every four to six hours as needed. Do not take more than 4 caplets in 24 hours. Not recommended in children under 7 years.   Pregnancy and Lactation: Epidemiological studies in human pregnancy have shown no ill effects due to paracetamol used in the recommended dosage, but patients should follow the advice of the doctor regarding its use. Paracetamol is excreted in breast milk but not in a clinically significant amount. Available published data do not contraindicate breast feeding.   Contraindications: Paracetamol is contraindicated in patients with severe renal function impairment and hepatic disease (Viral Hepatitis). Precautions: Paracetamol should be given with care to patients with impaired kidney or liver function. Paracetamol should be given with care to patients taking other drugs that affect the liver.   Side Effects: Side effects of Paracetamol are usually mild, including thrombocytopenia, leukopenia, breathing problem. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.   Overdosage: Symptoms of Paracetamol overdose in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12 to 48 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur.   Pharmaceutical Precautions: Keep in a cool & dry place. Protect from light. Keep out of the reach of children.   Commercial Pack:

Napa® Rapid Caplet: Box containing 270 caplets in 9x30’s blister strips. Each caplet contains Paracetamol BP 500 mg